Table of contents

Tsukuba Journal of Mathematics

Vol.43, No.2(2019) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Nobutaka Boumuki and Tomonori Noda
Paraholomorphic Cohomology Groups of Hyperbolic Adjoint Orbits
113
Michio Ozeki
48 Dimensional Even Unimodular Nearly Extremal Lattices
145
Manish Kumar Pandey, B. Ramakrishnan and Anup Kumar Singh
Shimura and Shintani Liftings of Certain Cusp Forms of Half-Integral and Integral Weights
191
Andrei Marcus and Shengyong Pan
Tilting complexes for group graded self-injective algebras
211
Takayuki Kobayashi, Masashi Misawa, and Kenji Nakamura
Timie-space L2-boundedness for the 2D Navier-Stokes equations and hyperbolic Navier-Stokes equations
233
Tomoaki Abuku, Masanori Fukui, Ko Sakai and Koki Suetsugu
On a Combination of the Cyclic Nimhoff and Subtraction Games
241
 Vol.42, No.1(2018) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Nagatoshi Sasano
Contragredient Lie algebras and Lie algebras associated with a standard pentad
1
Makoto Fujii and Manabu Oura
Ring of the weight enumerators of dn+
53
Tatsumasa Ura
Constant negative Gaussian curvature tori and their singularities
65
Tomohiro Kamiyoshi, Makoto Nagura and Shin-ichi Otani
Associated binomial Inversion for unified Stirling numbers and counting subspaces generated by subsets of a root system
97
 Vol.43, No.1(2019) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
ToshikazuMiyashita
Realizationsof Inner Automorphisms of Order 4 and Fixed Points Subgroups by Them on theConnected Compact Exceptional Lie Group E8, Part II
1
KanakoEnoyoshi and Kazumi Tsukada
Examplesof transversally complex submanifolds of the associative Grassmannmanifold"
23
Masaya Kawamura
A scalar Calabi-type flow in the almost Hermitiangeometry
37
JiryoKomeda and Makiko Mase
Curveson weighted K3 surfaces of degree two with symmetric Weierstrass semigroups
55
Tomohiro Kamiyoshi, Yoshiteru Kurosawa, HiroshiNagase, and Makoto Nagura
RegularPrehomogeneous Vector Spaces for Valued Dynkin Quivers
71
 Vol.42, No.2(2018) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
U-HangKi and 
Hiroyuki Kurihara
Commutingstructure Jacobi operators for real hypersurfaces in complex space forms II
127
Nobukazu Shimeno and Yuichi Tamaoka
The hypergeometric function for the root system oftype with a certain degenerate parameter
155
YutakaIwamoto
Anindecomposable continuum as subpower Higson corona
173
Katsusuke Nabeshima and Shinichi Tajima
Computationmethods of logarithmic vector fields associated with semi-weighted homogeneousisolated hypersurface singularities
191
Yasser F. Ortiz-Castillo, Artur Hideyuki Tomita andTakamitsu Yamauchi
HigsonCompactifications of Wallman type
233
Yasuhiro Hara
ATopological Proof of Chen's Alternative Kneser Coloring Theorem
251
Ryota Umezawa
Onan Analog of the Arakawa-Kaneko Zeta Function and Relations of Some MultipleZeta Vlues
259
Yuji Kasahara
ANote on the Product of Independent Random Variables with Regularly VaryingTails
295
Yasuyuki Kachi and Pavlos Tzermias
AFormula for the Hurwitz Zeta Function, Riemann's Functional Equation and Certain Integral Representations
309
 Vol.39,No.2(2015)
 Author
Title
Page
Daruhan Wu
  An asymptotic extension of Moran construction in    metric measure spaces
 167
Yoshimi Kitamura and Yoshio Tanaka
Partially ordered rings Ⅱ
 181
Enrique Castañeda-Alvarado and Javier Sanchez-Martinez
Enbedding products in symmetric products of continua
 199
Yorimasa Oshime
Essential m-Sectoriality and essential spectrum of the Schrödinger operators with rapidly oscillating complex-valued potentials
 207
Abhijit Banerjee and Sujoy Majumder
Certain nonlinear differential polynomial sharing a nonzero polynomial IM
 221
Kumiko Nishioka and Seiji Nishioka
Autonomous equations of Mahler type and transcendence
 251
Yuta Ogata
Spacelike constant mean curvature and maximal surfaces in 3-dimensional de Sitter space via Iwasawa splitting
 259
Julien Bichon
Quotients and Hopf images of a smash coproduct
 285
  Toshikazu Miyashita
 Erratum to "Realizations of globally exceptional $Z_2 x Z_2$- symmetric spaces"
 311